Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Mar 6, 2011, 3:48 AM CST for Bedford County, Tennessee. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 3:48 AM CST (09:48 UTC)
- Expired
- Mar 6, 2011, 6:17 AM CST
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
343 WGUS44 KOHX 060948 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 348 AM CST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . GARRISON FORK IS ABOVE THE FLOOD STAGE OF 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-062148- /O.NEW.KOHX.FL.W.0006.110306T0948Z-000000T0000Z/ /WTTT1.1.ER.110306T0754Z.110306T0900Z.000000T0000Z.NO/ 348 AM CST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 03AM SUNDAY THE STAGE WAS...8.2 FEET * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
1 follow-up statement
699 WGUS84 KOHX 061217 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 617 AM CST SUN MAR 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . GARRISON FORK IS BELOW THE FLOOD STAGE OF 8 FEET AND WILL CONTINUE TO FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-061247- /O.CAN.KOHX.FL.W.0006.000000T0000Z-110306T1217Z/ /WTTT1.1.ER.110306T0754Z.110306T0900Z.110306T1119Z.NO/ 617 AM CST SUN MAR 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE GARRISON FORK NEAR WARTRACE * UNTIL 12/31 17:59. * AT 06AM SUNDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 6, 3:19 AM CST, 29 minutes earlier.
Area forecast discussion, Mar 6, 3:19 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 319 AM CST SUN MAR 6 2011 .DISCUSSION... JUST RECEIVED REPORT THAT SOME SNOW WAS MIXING IN ON THE PLATEAU NEAR JAMESTOWN. BACK EDGE OF PRECIP CONTINUES TO PUSH EAST OUT OF THE CWFA...BUT ACTIVITY WILL LINGER FOR A COUPLE MORE HOURS. WILL CARRY LEFTOVER WX PERIOD THIS MORNING AND MENTION MIX OF RW/SW ON THE PLATEAU. OTHERWISE CLOUDS WILL LIKELY BE SLOW TO CLEAR TDY WITH LLVL MSTR TRAPPED BELOW FAIRLY STRONG INVERSION. GUIDANCE TEMPS COOL IN THE L-M 40S AND LOOK FINE. DEEP RIDGING WILL LEAD TO AN IMPROVING WEATHER TREND ALONG WITH WARMER TEMPS THROUGH TUESDAY. NEXT RAIN CHANCE STILL LOOKS ON TAP FOR TUE NIGHT INTO WEDNESDAY AS THE NEXT RELATIVELY STRONG STORM SYS APPROACHES. LOOKS LIKE A LITTLE MORE INSTABILITY THIS TIME AROUND ALTHOUGH WE NEVER LOOK TO TAP THE REAL GULF MSTR. AT ANY RATE ANOTHER WIDESPREAD RAIN WITH A FEW STRONG STORMS LOOKS TO BE ON THE WAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 46 31 56 41 / 0 0 05 0 CLARKSVILLE 44 29 54 40 / 0 05 05 10 CROSSVILLE 44 28 53 39 / 10 05 05 0 COLUMBIA 47 31 57 41 / 0 0 05 0 LAWRENCEBURG 47 30 57 40 / 0 0 05 0 WAVERLY 46 30 55 41 / 0 05 05 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 99
Hazardous weather outlook, Mar 5, 3:10 PM CST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 310 PM CST SAT MAR 5 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-061130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 310 PM CST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE . .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A STRONG COLD FRONT WILL MOVE ACROSS THE MID-STATE ON WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS AND MORE LOCALLY HEAVY RAIN IS POSSIBLE WITH THIS SYSTEM. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:40 PM CST | River Flood Advisory | OHX | Bedford | 18 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.